# SDR R61A2023100700559

- Difficulty date: September 15, 2023
- Submitted: October 7, 2023
- Operation: Air carrier
- Aircraft: N431YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000413
- Aircraft time: 23,018 hours, 15,683 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING FIXED L/E SKIN GOUGED @ RIB 41-42. MAJOR REPAIR PERFORMED IAW ETD 2023-170-023465. NO CRACKS FOUND.
